# SDR EBVR20170927001

- Difficulty date: September 27, 2017
- Submitted: September 27, 2017
- Operation: General aviation
- Aircraft: N277QS
- Make and model: Amd FALCON2000
- Aircraft serial: 177
- Aircraft time: 13,024 hours, 8,093 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Regulator Valve
- Part number: 3313100
- Part serial: 336
- Condition: Binding
- Location: Cabin Air Flow
- Part time: 13,024 hours, 8,093 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW AIRFLOW FROM OVERHEAD AIR GASPERS.  RAN AIRCRAFT AND THOUGHT IT WAS LOW OUTPUT FROM AIR COOLING TURBINE.  SWAPPED AIR COOLING TURBINE WITH LIKE UNIT FROM ANOTHER AIRCRAFT.  RAN AIRCRAFT AGAIN, RESULTS WERE THE SAME. TROUBLE SHOT SYSTEM AND FOUND GASPER PRESSURE REGULATION VALVE WAS STUCK IN THE ALMOST FULLY CLOSED POSITION.  REMOVED VALVE FROM AIRCRAFT AND FOUND EXCESSIVE CORROSION ON THE VALVE ASSEMBLY.  REPLACED VALVE, REINSTALLED ORIGINAL COOLING TURBINE UNIT, RAN AIRCRAFT, SYSTEM OPERATES NORMALLY.  RETURNED AIRCRAFT TO SERVICE.
